# SDR CALA2025042804284

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 49,802 hours, 17,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON EQUIP LIGHT ILLUMINATED INFLIGHT. PRESSURIZATION REMAINS NORMAL. PERFORMED FIM TASK 52-10 TASK 802, PERFORMED PSEU OPS CK IAW MM TASK 32-09-10-710-801.NO FAULTS DETECTED AFTER RUNNING TEST.NO FURTHER MX ACTION REQ.OK TO CONT
